# SDR QXEA200600633

- Difficulty date: February 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, CORROSION AROUND ALL 5 BOLT HOLES ON TOP OF MAIN CABIN DOOR LOWER SILL.  REPAIRED IAW SRM 51-40-11.
